# SDR DHL2001702004

- Difficulty date: February 17, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 1050 LBL 3 ON BOTTOM OF FLOORBEAM WL 200 CORROSION ON FLOORBEAM AND GILLINER ATTACH ANGLE.  REMOVED AND REPLACED LOWER SUPPORT TEE.
